Discussions By Condition: I cannot get a diagnosis.

Please Help

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • February 19, 2007
  • 02:51 AM

My daughter is 3 years old. Three weeks ago she began vomiting about every 15 minutes. After 4 hours of this, we took her to the emergency room. We were told she had a virus and were given phenergan plo, which did not help. Since then we have been in and out of the ER and even to a children's hospital. None of them can figure out what is wrong with her. Her only symptoms are the vomiting and severe pain in her solar plexis area. Sometimes we think she is getting better, then the next day she starts vomiting again. I am so worried something is seriously wrong, but nobody is helping her. Does anyone know what could be causing this? She has always been very healthy without any stomach problems at all until now. Please help me...I don't know how much more of this my little girl can take.

Reply Flag this Discussion

2 Replies:

  • My son was 1 1/2 when he expereniced something like that. He was vomiting every hour. Then the next day he was fine. In and out of hospitals untill after like 3 weeks of this,they finally found the problem. Something was twisted in his lower side stomach. He had to have surgery. Is the pain in ur daughters stomach like near her hip?
    Anonymous 42,789 Replies
    • February 19, 2007
    • 03:15 AM
    • 0
    Flag this Response
  • No it is in the center of her stomach above her belly button.
    Anonymous 42,789 Replies
    • February 19, 2007
    • 02:34 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?